# SDR 99UAL900218

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7289U
- Make and model: Boeing 727222
- Aircraft serial: 21567
- Engine: Pwa JT8D15
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Condition: Fod
- Location: Pressure Sys
- Component: TSK56697
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN FAILED TO PRESSURIZE.  THE CABIN ALTITUDE WAS UNCONTROLLABLE.  DESCENDED TO 14,000 FEET TO STABILIZE PRESSURE.  DIVERTED BACK TO DEN.  *S/D*  FOUND BIRD JAMMED IN SHUTOFF VALVE.  REPLACED VALVE AND REMOVED REMAINS OF BIRD.
